# SDR 9619909607

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47232
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290506
- Condition: Shattered
- Location: Rt Cockpit
- Part time: 2,347 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH FL240, THE FIRST OFFICER'S WINDSHIELD SHATTERED.  RETURNED TO DTW WITHOUT FURTHER INCIDENT.  REPLACED WINDSHIELD AND HEAT CONTROL UNIT (P/N 961-5059-002), (S/N 2253A) CHECKED OK.
